Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 159, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2011, 8:41 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 79 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 8:41 PM EDT (00:41 UTC)
- Expired
- Jun 11, 2011, 10:00 PM EDT
- In force
- 79 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 145 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:39 PM EDT | TSTM WND DMG | 4 Se York, PA | LARGE TREE LIMBS DOWN ON STANYON ST. IN YORK TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585
WUUS51 KCTP 120041
SVRCTP
PAC071-133-120200-
/O.NEW.KCTP.SV.W.0159.110612T0041Z-110612T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 PM EDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 1000 PM EDT
* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
ADAMSTOWN TO MILLERSVILLE TO RED LION TO LINEBORO...MOVING EAST AT
25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LEOLA AND SHREWSBURY AROUND 845 PM EDT...
WILLOW STREET AND TERRE HILL AROUND 850 PM EDT...
NEW HOLLAND AND STEWARTSTOWN AROUND 855 PM EDT...
STRASBURG AND SMITHVILLE AROUND 900 PM EDT...
CHURCHTOWN AND SMITHVILLE AROUND 905 PM EDT...
QUARRYVILLE AND HOLTWOOD AROUND 915 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 273 AND 295...I-83 BETWEEN
MILE MARKERS 1 AND 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION IN SEVERAL STORM
CELLS WITHIN THIS LINE. WHILE NOT IMMEDIATELY LIKELY...A BRIEF
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7689 3979 7685 3995 7668 4009 7658
4031 7618 4032 7614 4014 7587 4011 7593
4004 7593 3996 7599 3987 7598 3985 7601
3979 7604 3972 7610
TIME...MOT...LOC 0040Z 279DEG 24KT 4026 7602 4003 7631
3988 7659 3972 7680
$$
FORECASTER: LAMBERT/KREKELER1 follow-up statement
630
WWUS51 KCTP 120149
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 PM EDT SAT JUN 11 2011
PAC071-133-120200-
/O.CON.KCTP.SV.W.0159.000000T0000Z-110612T0200Z/
LANCASTER PA-YORK PA-
949 PM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EXTREME SOUTHEASTERN YORK AND SOUTHEASTERN LANCASTER COUNTIES...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF GAP TO
QUARRYVILLE TO WAKEFIELD TO FAWN GROVE...MOVING EAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DELTA AROUND 955 PM EDT...
WAKEFIELD AROUND 1000 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3973 7658 3982 7647 3991 7631 4003 7612
4008 7602 4007 7593 4004 7593 3991 7603
3985 7601 3979 7604 3972 7610
TIME...MOT...LOC 0149Z 278DEG 12KT 4003 7590 3987 7610
3979 7620 3972 7640
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:14 PM EDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jun 11, 4:14 PM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 PM EDT SAT JUN 11 2011 .SYNOPSIS... THE REGIONS REMAINS IN A WARM AND MOIST AIR MASS THIS AFTERNOON. LOOK FOR SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE. SOME OF THESE STORMS WILL BRING HEAVY RAINFALL ESPECIALLY IN THE SOUTHEAST PORTION OF THE FORECAST AREA WHERE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 12AM SUNDAY MORNING. A FRONTAL SYSTEM WILL PUSH SOUTH ACROSS THE REGION LATE TONIGHT BRINGING AN END TO THE PRECIPITATION AND COOLER AND MUCH DRIER TEMPERATURES TO BEGIN THE NEW WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... RADAR STARTING TO SHOW INCREASE IN ACTIVITY AS DAYTIME HEATING MAXIMIZES. STORM MOVEMENT WILL BE SE AT NEAR 20 KNOTS. NOT EXPECTING BIG HAIL OR STRONG WINDS WITH THESE...MORE LIKELY VERY HEAVY RAINFALL WITH PLENTY OF LIGHTNING AND THUNDER. 12Z NAM12 AND RECENT HRRR RUNS SHOWS STRONG CONVECTION FORMING ACROSS CENTRAL PA AND INTENSIFYING ACROSS SE ZONES. GIVEN LAST NIGHTS RAINFALL AND STREAM RISES AND POTENTIAL FOR HEAVY RAIN IN A SHORT PERIOD OF TIME WE ISSUED A FLASH FLOOD WARNING FOR SE COUNTIES THROUGH MIDNIGHT TONIGHT. FRONTAL SYSTEM ARRIVES OVERNIGHT WITH DEW POINTS DROPPING AND PRECIPITATION ENDING FROM THE NW. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... FOCUS OF PRECIPITATION SUNDAY MORNING ON SE HALF OF CWA AS FRONTAL SYSTEM SHOULD HAVE MADE THROUGH THE REST OF THE AREA. LOOK FOR COOLER TEMPERATURES AND LOWER HUMIDITY'S AS THE DAY PROGRESSES. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... WEAK FRONTAL BOUNDARY EXITING TO THE SE SUN NIGHT WILL KEEP MENTION OF A LINGERING SHOWER IN THE SE. TEMPS WILL BE COOLER /BELOW NORMAL/ FOR SUN/MON. LOW CHANCE FOR A SHOWER/TSTM ON MONDAY INTO TUESDAY AS WEAK TROUGH IN THE WAKE OF DEPARTING LOW EDGES SOUTHWARD TOWARD THE PA/NY BORDER WITH A BIT OF MID LEVEL SUPPORT. AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH THE REGION FROM THE MIDWEST. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHORT TERM MODEL GUIDANCE SUGGESTS THAT THESE STORMS SHOULD ORGANIZE INTO A LINE OF POSSIBLE STRONG STORMS AND MOVE EASTWARD ACROSS THE STATE LATE THIS AFTERNOON AND INTO THE EVENING. HAVE INCLUDED VCTS AND AND CB AT ALL SITES...NO TSRA DUE TO LOW CONFIDENCE THAT A STORM WILL HIT ANY ONE SITE. WILL AMEND AS NEEDED. COLD FRONT WILL MOVE THROUGH OVERNIGHT AND INTO THE EARLY MORNING. BR/FG AND LOW STRATUS WILL BE A CONCERN BY EARLY MORNING. OUTLOOK... SUN...VFR. MON-THU MAINLY VFR. && .HYDROLOGY... WENT AHEAD AND ENDED FLOOD WARNINGS FOR SWATARA CREEK AS THE CREST OCCURRED AND THE CREEK IS FALLING AND MARFC FORECAST DOES NOT SHOW ADDITIONAL RAINFALL WILL RESULT IN RENEWED RISES THERE. WILL CONTINUE FLASH FLOOD WATCH AS HEAVY RAIN FROM ANY THUNDERSTORMS THIS EVENING COULD BRING FAST RISES TO SMALL STREAMS AND POTENTIAL FLASH FLOODING. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ056>059- 063>066. && SYNOPSIS...ROSS/DEVOIR/CERU NEAR TERM...ROSS SHORT TERM...ROSS LONG TERM...RXR AVIATION...KREKELER HYDROLOGY...
Hazardous weather outlook, Jun 11, 10:54 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1054 AM EDT SAT JUN 11 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 121500- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 1054 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ056>059-063>066-121500- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1054 AM EDT SAT JUN 11 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 7:07 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT SAT JUN 11 2011
PAZ037-112330-
TIOGA PA-
707 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TIOGA
COUNTY...
AT 702 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLERTON TO TIOGA...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR ROSEVILLE AROUND 720 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
LAT...LON 4199 7692 4181 7689 4178 7689 4182 7727
4194 7718 4200 7706 4201 7693
FORECASTER: GARTNERLocal storm report, Jun 11, 8:03 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
803 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG LEBANON 40.34N 76.42W
06/11/2011 LEBANON PA 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER CTP1100260
MACHLocal storm report, Jun 11, 8:07 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM FLASH FLOOD JONESTOWN 40.41N 76.48W
06/11/2011 LEBANON PA 911 CALL CENTER
FLOODED HOUSE IN JONESTOWN BOROUGH
&&
EVENT NUMBER CTP1100261
MACHLocal storm report, Jun 11, 8:13 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TORNADO LEBANON 40.34N 76.42W
06/11/2011 LEBANON PA PUBLIC
TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS
&&
EVENT NUMBER CTP1100262
MACHSpecial weather statement, Jun 11, 8:23 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT SAT JUN 11 2011
PAZ041-042-046-049-051>053-120100-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
823 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
LYCOMING...EASTERN UNION...MONTOUR...NORTHERN NORTHUMBERLAND AND
SULLIVAN COUNTIES...
AT 821 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHUNK
TO FORKSVILLE TO MUNCY VALLEY...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 30 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THESE STORMS WILL BE NEAR SHUNK AROUND 830
PM...BIGGERTOWN AROUND 840 PM...DUSHORE AROUND 850 PM AND RICKETTS
GLEN STATE PARK AROUND 900 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 206 AND 247...I-180 BETWEEN MILE MARKERS 1
AND 21.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 15...ROUTE 220...STATE ROAD 45...STATE ROAD
118.
LAT...LON 4088 7684 4089 7695 4087 7700 4125 7691
4152 7691 4160 7680 4155 7627 4142 7625
4131 7631 4121 7632 4114 7627 4114 7622
4098 7621
FORECASTER: GARTNERLocal storm report, Jun 11, 8:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG SALUNGA 40.10N 76.42W
06/11/2011 LANCASTER PA 911 CALL CENTER
BARN BLOWN ONTO ROADWAY
&&
EVENT NUMBER CTP1100263
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:04 PM EDT | Flash Flood Warning | CTP | York | 3 hr |
| Jun 11, 8:22 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 53 min |
| Jun 11, 8:23 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 37 min |
| Jun 11, 8:59 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Sullivan | 31 min |
| Jun 11, 10:01 PM EDT | Special Weather Statement | CTP | Lancaster | 59 min |
| Jun 11, 10:31 PM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 6 hr |
| Jun 12, 12:26 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 7 hr |
| Jun 12, 11:49 AM EDT | Special Weather Statement | CTP | Mifflin | 41 min |
| Jun 12, 12:28 PM EDT | Special Weather Statement | CTP | Bedford | 32 min |
| Jun 12, 1:13 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 32 min |
| Jun 12, 1:22 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 23 min |
| Jun 12, 1:30 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Perry | 60 min |
| Jun 12, 1:53 PM EDT | Special Weather Statement | CTP | Franklin | 37 min |
| Jun 12, 2:02 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 58 min |
| Jun 12, 2:06 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 54 min |
| Jun 12, 2:49 PM EDT | Tornado Warning | CTP | Dauphin, Lancaster, York | 26 min |
| Jun 12, 2:50 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lancaster, York | 3 hr |
| Jun 12, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 79 min |
| Jun 12, 3:16 PM EDT | Tornado Warning | CTP | Lancaster, York | 44 min |
| Jun 12, 3:47 PM EDT | Tornado Warning | CTP | York | 13 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.